I just came from my doc. apt. and she said that she thinks i should get off the serequoel because of all the weight gain it has caused me. This summer i was 120. Now I am 160. She says that serequoel also causes diabetes. So she wants to do blood work. I am soo depressed. Besides the weight gain and feeling a little zombie before i go to bed it woks like a charm and it helps for sleep. I have been on lunesta for sleep (hated the after taste it made me nauseas) Tried the ambien as well as the cr it was good until my body became immune to it. I am depressed and need someone to talk to.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...